Pseudo-radioactive decomposition through an generalized Shannon’s recomposition theorem.
2014 - A. Antuña, J.L. Guiaro, M.A. López
MATCH Commun. Math. Comput. Chem. 72(2), 1-10 (2014)
Abtract
In [Guirao et al., J. Math. Chem. 50(2) (2012), 374{378] and [Bustos et al., J. Math. Chem., (2013), DOI:10.1007/s10910-013-0285-x] were stated that an asymptotic generaliza- tion of the classical Shannon{Whittaker{Kotel'nikov was a useful tool to study the dynamics of pseudo{radioactive product following behaviors of the form e????t2 and ecos (t). Inspired in both papers the objective of this work is to show that chemical products following a decom- position dynamics determined by maps of the form esinc (x????t) can be recomposed through samples using this tool.